# SDR CIER2014092601

- Difficulty date: September 26, 2014
- Submitted: September 26, 2014
- Operation: General aviation
- Aircraft: N5ST
- Make and model: Beech B200
- Aircraft serial: BB289
- Aircraft time: 14,422 hours, 15,858 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED PREVIOUS REPAIR STRAP THAT WAS INBD OF CRACKED SKIN AT RIVET HOLE & FABRICATED NEW EXTENDED REPAIR STRAP TO INCORPORATE THREE EXTRA RIVET HOLES.  THE NEW REPAIR STRIP IS MADE USING 0.050 INCH THICK 2024-T3 ALUMINUM.  THE REPAIR STRIP & LE SKIN WERE PREPARED FOR BONDING & ATTACHED USING EA9394 ADHESIVE & NAS1097AD5 SOLID RIVETS.  REFERENCE REPAIR IAW DERT-635514-NM ON FAA FORM 8110-3 & SKETCH BB-289-2014-001, DATED SEPTEMBER 25, 2014.
